# SDR ASOA2016030314566

- Difficulty date: March 3, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BS FS 720.85 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07.
